Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Venlafaxine ?

I recently started seeing a psychologist and she referred me to a private GP with a background in psychology to precribe me some medication based on my situation. He told me I must take medication and that no amount of talking will fix anything in my situation . He prescribed me Venlafaxine 37.5 mg . I am physically healthy and recently did a cardiac ultra sound and cardiac stress test , everything came back normal. The doctor was confident that the venlafaxine medicine wont have any adverse effects on me at all and would only be good for me. But part of my anxiety is a fear of medicine and constant awareness of my health. aswell as depression . After reading online I have found there to be MANY side-effects for this particular medicine , including risk of death. Should I be worried about anything ? I dont want to take this medicine if its harmful.
Thu, 5 Apr 2012
Report Abuse
General & Family Physician 's  Response
Hi,

Welcome to healthcaremagic.com



From the history it appears that you are suffering from anxiety problem.So i would suggest you to just follow expert advice like psychiatric opinion and continue your medications without too much worrying about it.I would also like to suggest you not to browse about the medications and its side effects online as it would add on to your anxiety problem.For any doubts regarding medication rather consult your doctor directly.



Thanks for using the service.



Wish u good health.



Regards,

Dr.



I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Venlafaxine


What are the side effects of Venlafaxine ?

Hi, Welcome to healthcaremagic.com From the history it appears that you are suffering from anxiety problem.So i would suggest you to just follow expert advice like psychiatric opinion and continue your medications without too much worrying about it.I would also like to suggest you not to browse about the medications and its side effects online as it would add on to your anxiety problem.For any doubts regarding medication rather consult your doctor directly. Thanks for using the service. Wish u good health. Regards, Dr.